It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2004, 01:05 PM   #1
Member
(male)
 
Join Date: Jan 2004
Posts: 83
Dave56789 HB User
Question Can whey cause headaches?

I have started taking whey protein supplements, and have noticed that I am gettting headaches. It may or may not be due to the whey. Does anyone know what the side effects of taking whey are? Since whey contains protein found in milk, and milk sometimes gives me headaches, I assume whey can too. But I always thought there was something else in milk besides protein that was giving me headaches.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Serotonin syndrome from Prozac + Whey Protein? help plz cartner Depression 1 11-25-2008 01:22 PM
PROTEIN: soy vs whey ndp Diet & Nutrition 6 03-10-2007 02:21 PM
Question About Whey Protein OutToLunch Exercise & Fitness 4 01-31-2006 08:50 PM
who didn't broke out from whey protein? primo1 Acne 2 10-18-2005 04:34 AM
whey ?? bassman Exercise & Fitness 5 08-18-2005 02:53 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!